Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The approximate solution of an integral equation using high-order Gaussian quadrature formulas

Authors: Stephen M. Robinson and A. H. Stroud
Journal: Math. Comp. 15 (1961), 286-288
MSC: Primary 45.00
MathSciNet review: 0124702
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 45.00

Retrieve articles in all journals with MSC: 45.00

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society